# SDR QXEA200802096

- Difficulty date: January 1, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 23,672 hours, 33,707 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - RIGHT WING LOWER SKIN DOUBLER HAS NUMBEROUS SMALL GOUGES IN AN AREA APPROXIMATELY 8" BY 1" LOCATED AT YW225 AND 10" AFT OF MAGNA STICK.  REPAIRED IAW RD8-57-2996, 1-82-7A  PT 6 51-00-02, 1-82-7A PT 1 51-00-05 AND RD8-57-3821, AND -8 200 SRM 51-20-16.
